RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 5, Pages 717–724 (Mi mz1338)  

Divergent Fourier series of integrable functions with respect to orthonormal systems

A. S. Krantsberg

Moscow Institute of Municipal Economy and Construction

Abstract: There exist two orthonormal systems such that the Fourier series of each function $f\in L[0,1]$, $f\ne0$, with respect to at least one of these systems diverges on a set of positive measure.

DOI: https://doi.org/10.4213/mzm1338

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:5, 631–637

Bibliographic databases:

UDC: 517
Received: 25.11.1996
Revised: 03.09.1997

Citation: A. S. Krantsberg, “Divergent Fourier series of integrable functions with respect to orthonormal systems”, Mat. Zametki, 63:5 (1998), 717–724; Math. Notes, 63:5 (1998), 631–637

Citation in format AMSBIB
\Bibitem{Kra98}
\by A.~S.~Krantsberg
\paper Divergent Fourier series of integrable functions with respect to orthonormal systems
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 5
\pages 717--724
\mathnet{http://mi.mathnet.ru/mz1338}
\crossref{https://doi.org/10.4213/mzm1338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1683645}
\zmath{https://zbmath.org/?q=an:0924.42020}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 5
\pages 631--637
\crossref{https://doi.org/10.1007/BF02312844}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600010}


Linking options:
  • http://mi.mathnet.ru/eng/mz1338
  • https://doi.org/10.4213/mzm1338
  • http://mi.mathnet.ru/eng/mz/v63/i5/p717

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:191
    Full text:104
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020